# SDR UIEA2014032500127

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,361 hours, 21,637 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG ANTI-ICE VLV LIGHT INOPERATIVE.  PLACED ON MEL DDG 30-21-02-01A, VLV OPERATIONS VERIFIED, MDDR 47124.
